# SDR CA030211011

- Difficulty date: February 4, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 19,637 hours
- Engine: Pwa PT6A28
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11562001025
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 19,698 hours, 22,253 cycles
- Component: Horizontal Stab
- Component part number: 1156200104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HORIZONTAL STABILIZER WAS REMOVED FOR ROUTINE MAINTENANCE. UPON INSPECTION OF THE LT AND RT NR 1 LEADING EDGE RIBS IT WAS NOTED THAT THE LT RIB WAS CRACKED ALONG LOWER FORWARD RADIUS FOR APPROXIMATELY TWO INCHES. THIS AREA IS DIFFICULT TO INSPECT WITH HORIZONTAL STABILIZER INSTALLED AS THE NR 1 RIB IS IN CLOSE PROXIMITY TO THE AIRCRAFT EMPENAGE AND BEHIND AN AIR SEAL.
